# SDR UIEA2013123000619

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,954 hours, 21,539 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Valve
- Part number: 272T01891
- Part serial: 5479
- Condition: Leaking
- Location: Hmg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HMG CONTROL VLV LEAKING.  R & R HMG CONTROL SHUT OFF VLV IAW AMM 24-25-03.
